A Cyclic Method for Solutions of a Class of Split Variational Inequality Problem in Banach Space
Bashir Ali,
Aisha A. Adam and
Yusuf Ibrahim
Abstract and Applied Analysis, 2020, vol. 2020, 1-10
Abstract:
In this paper, a cyclic algorithm for approximating a class of split variational inequality problem is introduced and studied in some Banach spaces. A strong convergence theorem is proved. Some applications of the theorem are presented. The results presented here improve, unify, and generalize certain recent results in the literature.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/7151953.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/7151953.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:7151953
DOI: 10.1155/2020/7151953
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().